# SDR SWAA2017081515653

- Difficulty date: August 3, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR AT AFT SPAR WIGGLE PLATE JUST INBOARD OF NR 3 FLAP TRACK CRACKED.  R&R WIGGLE PLATE IAW SRM.
